# SDR SWAA2023121520067

- Difficulty date: November 10, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT FWD SHIELD IS CORRODED AT STA 420+6; 420+9; 420+12; RBL 23; WL 156.<[01] REMOVED AND REPLACED FWD CARGO DOOR CUT-OUT FWD SHIELD AT STA 420 - BS 440; RBL 23; WL 156 IAW SRM 51-40-02; SRM 51-10-02 PARG.9. C. AND DWG# 143A0080.;[02] VERIFIED MEASUREMENT TABLE.;[03] VERIFIED CORRECTIVE ACTION 1.
